A viscoelastic contact problem with normal damped response and friction

Volume 75 / 2000

B. Awbi, El H. Essoufi, M. Sofonea Annales Polonici Mathematici 75 (2000), 233-246 DOI: 10.4064/ap-75-3-233-246


We study an evolution problem which describes the quasistatic contact of a viscoelastic body with a foundation. We model the contact with normal damped response and a local friction law. We derive a variational formulation of the model and we establish the existence of a unique weak solution to the problem. The proof is based on monotone operators and fixed point arguments. We also establish the continuous dependence of the solution on the contact boundary conditions.


  • B. Awbi
  • El H. Essoufi
  • M. Sofonea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image